RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 3, Pages 654–666 (Mi izv1785)  

On theorems of Conner–Floyd type in the theory of unitary cobordism

Yu. B. Rudyak


Full text: PDF file (1315 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:3, 605–616

Bibliographic databases:

UDC: 513.83
MSC: Primary 55N20, 57D90; Secondary 18G10, 13D05
Received: 12.01.1977

Citation: Yu. B. Rudyak, “On theorems of Conner–Floyd type in the theory of unitary cobordism”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978), 654–666; Math. USSR-Izv., 12:3 (1978), 605–616

Citation in format AMSBIB
\Bibitem{Rud78}
\by Yu.~B.~Rudyak
\paper On theorems of Conner--Floyd type in the theory of unitary cobordism
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 3
\pages 654--666
\mathnet{http://mi.mathnet.ru/izv1785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=494068}
\zmath{https://zbmath.org/?q=an:0397.55006|0415.55002}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 3
\pages 605--616
\crossref{https://doi.org/10.1070/IM1978v012n03ABEH002006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1785
  • http://mi.mathnet.ru/eng/izv/v42/i3/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:118
    Full text:44
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019